# SDR 00FDEA00529

- Difficulty date: August 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 63,450 hours, 15,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEAD EDGE LWR SKIN CRACK AT CUTOUT OF SLAT TRACK NR 14.  *S/D*  REMOVED AND REPLACED PER SRM 57-10-00 FIG 68 VOL 1.
